# SDR SWIA200515263

- Difficulty date: July 7, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 22,197 hours, 29,526 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J, N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR WENT OFF IN FLIGHT, F/A NOTICED SMOKEY ODOR. INSPECTED LAVATORY AND GALLEY LIGHT ASSYS.  NO DEFECTS NOTED.  ALSO INSPECTED CARGO AREA. NO PROBLEMS FOUND.  NO SMOKE ODOR FOUND PRESENT.
